# SDR SWAA2022013131959

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 34,761 hours, 20,390 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING JUST O/B OF #1 ENG PYLON HAS A CRACKED SUPPORT BEAM FOR PANEL 561AB / REMOVED OLD SUPPORT BEAM. LOCATED AND DRILLED AND INSTALLED NEW SUPPORT BEAM ON THE L/H WING TRAILING O/B OF #1 ENGINE IAW B737-700 DWG 115A3758 REV: B SRM 51-40-05-0G-0; 51-40-02-0G-0 TAG: WN 3861
